# SDR CA051018006

- Difficulty date: October 12, 2005
- Submitted: November 1, 2005
- Operation: General aviation
- Make and model: Bell 206L-1
- Aircraft time: 11,587 hours
- Engine: Allsn 250C28
- System (JASC): 6330 · Main Rotor Transmission Mount
- Part: Restraint
- Part number: 206033506101
- Condition: Delaminated
- Location: Xmsn Mount
- Component: Transmission, Bell
- Component part number: 206040004101
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION FOUND ON AFT TRANSMISSIN MOUNT ELASTOMERIC.  MOUNT CHANGED.
